Deakin University
Browse

File(s) under permanent embargo

Two-year treatment outcomes of an Australian outpatient cohort with bipolar I or schizoaffective disorder

journal contribution
posted on 2009-11-01, 00:00 authored by J Kulkarni, Michael BerkMichael Berk, P Fitzgerald, A de Castella, Seetal DoddSeetal Dodd, S Filia, K Filia, F Biffin, Lesley BerkLesley Berk, B Montgomery, M Smith, A Brnabic, A Lowry, K Kelin
Two-year treatment outcomes of an Australian outpatient cohort with bipolar I or schizoaffective disorder

History

Journal

Bipolar disorders

Volume

11

Issue

7

Pagination

783 - 783

Publisher

Wiley - Blackwell Publishing

Location

Malden, Mass.

ISSN

1399-2406

eISSN

1600-5511

Language

eng

Notes

Paper presented at Australasian Society for Bipolar Disorders Conference, 22-24 October 2009, Brisbane, Australia

Publication classification

C2.1 Other contribution to refereed journal

Copyright notice

2009, Wiley-Blackwell Publishing

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC